# SDR SWAA2024120272837

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 29,917 hours, 14,555 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Seat 15b
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15B RECLINE FUNCTION ENABLED IN EXIT ROW<[01] ADJUSTED RECLINE LOCK AT SEAT 15B ( RECLINE FUNCTION LIMITED) AND FOUND OK IAW AMM 25-22-00.
